Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Persistant headaches, sinus and tension headache, nasonex sprays

I have seen my doctor a few times with complaints of persistant headaches (5 weeks now), she insists it is a combination of sinus and tension headache . I have been taking nasonex sprays for 3 weeks and thought this would help. My temples are sore to touch and feels like the epicentre of the pain... could there be something more sinister?
Asked On : Sun, 29 Apr 2012
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
hi there firstly with the symptoms u have kindly have an eye sight examination with a opthalmologist. coming to ur doctors view of sinusitis with tension headache does need to be evaluated did doctor check ur x-ray PNS done ? i would like to know ur mode of work what u do etc until then can suggest u tab aceproxyvon twice daily for head ache and would definetly plan for a ct scan to rule out any neurological disorder.
Answered: Mon, 30 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor